EconPapers    
Economics at your fingertips  
 

Glivenko-Cantelli-type theorems for weighted empirical distribution functions based on uniform spacings

John Einmahl and M.C.A. van Zuijlen

Other publications TiSEM from Tilburg University, School of Economics and Management

Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 71a2b10895c/download (application/pdf)

Related works:
Journal Article: Glivenko--Cantelli-type theorems for weighted empirical distribution functions based on uniform spacings (1992) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiutis:72b2e44b-acbc-47d1-90e2-95dfa0523b44

Access Statistics for this paper

More papers in Other publications TiSEM from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-03
Handle: RePEc:tiu:tiutis:72b2e44b-acbc-47d1-90e2-95dfa0523b44